Journal of Symbolic Logic

Review: Thomas Streicher, Semantics of type Theory. Correctness, Completeness and Independence Results

Markus Marzetta

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 60, Issue 3 (1995), 1020-1021.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183744825

JSTOR
links.jstor.org

Citation

Marzetta, Markus. Review: Thomas Streicher, Semantics of type Theory. Correctness, Completeness and Independence Results. J. Symbolic Logic 60 (1995), no. 3, 1020--1021. https://projecteuclid.org/euclid.jsl/1183744825


Export citation